# SDR 2001F00247

- Difficulty date: August 1, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N940DC
- Make and model: Gulstm GIV
- Aircraft serial: 1052
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 51989261
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PTK - FLT 2164 - APU INOPERATIVE.  APU STARTER FAILURE.  REMOVED AND REPLACED STARTER WITH OVERHAULED UNIT.  (M)
